# SDR FDKA200708434

- Difficulty date: August 30, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 16,505 hours, 14,919 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPS 1 AND 2 INOP ON EICAS.  RE-RACKED SPS COMPUTER, OPS GOOD.
